U.S. doctors online nowAsk doctors free
A member asked:

Is it normal to have light spotting 2 weeks before your next period after taking plan b two step ?

2 doctor answers3 doctors weighed in
Dr. Lonna Larsh
Family Medicine 30 years experience
Yes: Spotting after taking Plan B is not unusual. You should still do a pregnancy test if your period doesn't come around when you expect it. Plan b is 89% effective, but that's not 100%.
Dr. Heidi Fowler
Psychiatry 25 years experience
C Can occur: It may be a side effect of Plan B. Potential side effects w emergency contraception includes menstrual flow changes (spotting, bleeding, early or late period).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 24, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.